Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on integration of vector valued functions


Author: R. B. Darst
Journal: Proc. Amer. Math. Soc. 13 (1962), 858-863
MSC: Primary 26.46; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1962-0142715-5
MathSciNet review: 0142715
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. B. Darst, A note on abstract integration, Trans. Amer. Math. Soc. 99 (1961), 292-297. MR 0120337 (22:11092)
  • [2] -, A continuity property for vector valued measurable functions, Pacific J. Math. (to appear). MR 0149337 (26:6827)
  • [3] N. Dunford and J. T. Schwartz, Linear operators, Vol. 1, Interscience, New York, 1958.
  • [4] M. Frechet, L'intégrale abstract d'une fonction abstraite d'une variable abstraite et son application à la moyenne d'un élément aléatoire de nature quelconque, Revue Sci. 82 (1944), 483-512. MR 0017346 (8:141h)
  • [5] L. M. Graves, Riemann integration and Taylor's theorem in general analysis, Trans. Amer. Math. Soc. 29 (1927), 163-177. MR 1501382
  • [6] T. H. Hildebrandt, On bounded linear functional operations, Trans. Amer. Math. Soc. 36 (1934), 868-875. MR 1501772
  • [7] -, Integration in abstract spaces, Bull. Amer. Math. Soc. 59 (1953), 111-139. MR 0053191 (14:735c)
  • [8] S. Leader, On universally integrable functions, Proc. Amer. Math. Soc. 6 (1955), 232-234. MR 0067961 (16:805c)
  • [9] B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938), 277-304. MR 1501970

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.46, 28.00

Retrieve articles in all journals with MSC: 26.46, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0142715-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society